Stephen Brady

Stephen Brady, Associate Professor

Analysis; PhD, Indiana University, 1968

Contact

Awards

  • 2009 Trio Student Support Services Building Bridges Award
  • 2009 EOE-Trio Upward Bound Director's Award: Teacher/Administrator of the Year
  • 2002 Excellence in Teaching Award
  • 2001 Board of Trustees Excellence in Teaching Award
  • 2001 President's Award for Distinguished Service
  • 2000 Academy for Effective Teaching Award
  • 1970 Outstanding Educator of America Award
  • Selected Publications

    • Stephen W. Brady, Alan R. Elcrat, Inhomogeneous and periodic boundary value problems for Burgers' equation. Bull. Calcutta Math. Soc., 71 (1979) no. 3, 135-142.
    • Stephen W. Brady, Alan R. Elcrat, Some results on a posteriori error estimation for approximate solutions of second order elliptic problems. SIAM, J. Numer. Anal., 16 (1979) no. 6, 877-889.
    • Stephen W. Brady, The integro-differential equation form of a Hodgkin-Huxley type system of differential equations. Math. Biosci., 13 (1972) 229-234.
    • Stephen W. Brady, Boundedness Theorems and Other Mathematical Studies of a Hodgkin-Huxley Type System of Differential Equations: Numerical Treatment of Thresholds and Stationary Values; Parts I, II, III, Journal of Mathematical Biosciences, 6 (1970) 209-282.